MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOFLATOR 40

KARL STORZ SE & CO. KG ENDOFLATOR 40
Model Number UI400
Medical Device Problem Codes Defective Component (2292); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id:(b)(4).
 
Event or Problem Description
It was reported that there was a sensor deviation during surgery.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information: the device was not returned to the manufacturer for inspection.Therefore, no technical inspection could be carried out and the error description provided by the customer, "sensor deviation" error during procedure", could not be confirmed.However, according to the reported issue, the cause can be attributed to an offset of the sensors.Consequently, a safety feature becomes activated and sets the unit to "safe state".The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOFLATOR 40
Common Device Name
ENDOFLATOR 40
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23811099
Report Number9610617-2025-02334
Device Sequence Number9389638
Product Code FCX
UDI-Device Identifier04048551326640
UDI-Public04048551326640
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K161554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI400
Device Catalogue NumberUI400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown